A note on a certain error-term

Adhikari, Sukumar Das ; Balasubramanian, R. (1991) A note on a certain error-term Archiv der Mathematik, 56 (1). pp. 37-40. ISSN 0003-889X

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/l6235v61354873...

Related URL: http://dx.doi.org/10.1007/BF01190079


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Birkhauser-Verlag.
ID Code:1347
Deposited On:05 Oct 2010 12:43
Last Modified:16 May 2011 04:55

Repository Staff Only: item control page